Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Ovarian cyst, pain in the abdomen after intake of birth control pills - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Vaginal and Uterus Health
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2305 Questions

Doctor :   hi
Doctor :   how can i help you
User :   Hi, I was told i had an ovarian cyst... doctor put me on birth control, now im getting excruciating pain in my ovaries to the point where i can't walk
User :   and i'm spotting
User :   its like a constant ache and i've had it since yesterday night

Doctor :k
Doctor :   sure we will help you
User :   what should i do or what can i take to make it go away?
Doctor :   your age and occupation
User :   19 student
Doctor :   where is the pain
User :   left ovary mostly but i can feel it in the right too
Doctor :   you can't feel the ovary right
Doctor :where exactly in the abdomen
User :   what do u mean
User :   bottom left
Doctor :   compared to umbilicus
User :   beside my hip
Doctor :   on the back or front?
User :   front
Doctor :k
Doctor :   did you get any scan done?
Doctor :   are you there

Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor